# SDR TWAA9817601

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49369
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inop
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAXI TO GATE EMERGENCY EGRESS LIGHTS CAME ON.  UNABLE TO EXTINGUISH WITH EMERGENCY LIGHT SWITCH.  STAYED ON ABOUT 30 SECONDS THEN WENT OFF.  REPLACED EGRESS POWER SUPPLY FOR FIRST CLASS SECTION.  CHECK-C 6-18-98 STL.
